<  Back to the Polytechnique Montréal portal

Discrete linear bilevel programming problem

L. Vicente, Gilles Savard and J. Judice

Article (1996)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30802/
Journal Title: Journal of Optimization Theory and Applications (vol. 89, no. 3)
Publisher: Springer
DOI: 10.1007/bf02275351
Official URL: https://doi.org/10.1007/bf02275351
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 May 2023 15:36
Cite in APA 7: Vicente, L., Savard, G., & Judice, J. (1996). Discrete linear bilevel programming problem. Journal of Optimization Theory and Applications, 89(3), 597-614. https://doi.org/10.1007/bf02275351



Repository Staff Only

View Item View Item